Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 23, NWS Elko, NV

August 5, 2014Nye County, Nevada

NWS Elko, NV issued this flash flood warning at Aug 5, 2014, 10:06 PM PDT for Nye County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2014, 10:06 PM PDT (05:06 UTC)
Expired
Aug 6, 2014, 12:59 AM PDT
In force
3 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Nye County, NV

What was reported inside it

TimeReportWhereRemark
Aug 5, 11:27 PM PDTFLASH FLOODNw Tonopah, NVREPORT RELAYED THROUGH SOCIAL MEDIA OF MAIN STREET IN TONOPAH SHUT DOWN FROM FLASH FLOODING AND FLOOD DEBRIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 81 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 5.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2014-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2014-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WGUS55 KLKN 060506
FFWLKN
NVC023-060700-
/O.NEW.KLKN.FF.W.0023.140806T0506Z-140806T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
1006 PM PDT TUE AUG 5 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
  THIS INCLUDES THE CITY OF TONOPAH...

* UNTIL MIDNIGHT PDT

* AT 959 PM PDT...SATELLITE AND LIGHTNING DATA SHOW THUNDERSTORMS 
CONTINUING TO DEVELOP NEAR TONOPAH...SOUTHWEST NYE COUNTY...AND 
ESMERALDA COUNTY. THUNDERSTORMS WILL CONTINUE TO PRODUCE LOCALLY 
VERY HEAVY RAIN AND LOCALIZED FLOODING...WITH RAINFALL RATES OF 1 TO 
2 INCHES PER HOUR. THE FLASH FLOOD WARNING IS NOW EXTENDED FOR 
TONOPAH AND VICINITY UNTIL MIDNIGHT PDT. TRAINING OF HEAVY RAIN OVER 
SATURATED SOILS WILL KEEP FLASH FLOODING THREAT ELEVATED.

LOCATIONS NEAR THE PATH OF INCLUDE...TONOPAH...U.S. HIGHWAY 6 NEAR 
TONOPAH...STATE HIGHWAY 376...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3805 11723 3810 11727 3826 11745 3845 11704
      3827 11672 3805 11700

$$

TURNER
2 follow-up statements
827 
WGUS55 KLKN 060644
FFWLKN
NVC023-060900-
/O.EXT.KLKN.FF.W.0023.000000T0000Z-140806T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
1144 PM PDT TUE AUG 5 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
  THIS INCLUDES THE CITY OF TONOPAH...

* UNTIL 200 AM PDT

* AT 1139 PM PDT...SATELLITE AND LIGHTNING DATA INDICATE 
THUNDERSTORMS GRADUALLY DIMINISHING NEAR TONOPAH AND WESTERN NYE 
COUNTY. SOCIAL MEDIA REPORTS INDICATE THAT MAIN STREET IN TONOPAH 
REMAINS CLOSED DUE TO FLOOD DEBRIS. WHILE THUNDERSTORMS AND RAINFALL 
WILL DECREASE OVER THE NEXT HOUR...RUNOFF FROM PREVIOUS RAINS WILL 
CONTINUE THROUGH 2 AM. 

LOCATIONS IN THE WARNING INCLUDE TONOPAH...U.S. HIGHWAY 6...STATE 
HIGHWAY 376...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3805 11723 3810 11727 3826 11745 3845 11704
      3827 11672 3805 11700

$$

TURNER
544 
WGUS75 KLKN 060759
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1259 AM PDT WED AUG 6 2014

NVC023-060808-
/O.CAN.KLKN.FF.W.0023.000000T0000Z-140806T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
1259 AM PDT WED AUG 6 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL NYE
COUNTY...

THUNDERSTORMS HAVE ENDED ACROSS NYE COUNTY...WITH RUNOFF RECEDING.
THE FLASH FLOOD WARNING FOR TONOPAH AND NYE COUNTY HAS BEEN 
CANCELLED.

&&

LAT...LON 3805 11723 3810 11727 3826 11745 3845 11704
      3827 11672 3805 11700

$$

TURNER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 7:50 PM PDT, 2 hours 16 minutes earlier.

Area forecast discussion, Aug 5, 7:50 PM PDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
750 PM PDT TUE AUG 5 2014

.SYNOPSIS...A VERY MOIST LOW PRESSURE SYSTEM OVER THE REGION WILL
CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS WITH POCKETS OF
HEAVIER RAINFALL ESPECIALLY ACROSS NORTHERN NEVADA THROUGH
THURSDAY. AS WE APPROACH THE WEEKEND THE AREA WILL BECOME DRIER
WITH ISOLATED THUNDERSTORMS ACROSS NORTHERN NEVADA MAINLY NORTH OF
INTERSTATE 80.

&&

.UPDATE...UPDATED GRIDS AND FORECAST PRODUCTS, IN AN ATTEMPT TO
MATCH RADAR TRENDS. THREAT OF CONVECTION HAS ENDED FOR MUCH OF NE
NEVADA FOR THIS EVENING. BAND OF ORGANIZED CONVECTION FROM EUREKA
TO NEAR TONOPAH PRODUCING FLASH FLOODING, NUMEROUS LIGHTNING, AND
EVEN SMALL HAIL. VORT MAX ROTATING AROUND UPPER LOW IN NORTHERN
NEVADA APPEARS TO BE THE CULPRIT FOR INITIATING THIS ACTIVITY. 00Z
NAM INITIALIZED WELL, AND SPREADS THESE STORMS ACROSS CENTRAL
NEVADA, INTO WHITE PINE COUNTY, THROUGH MIDNIGHT. INCREASED POP
GRIDS ACCORDINGLY. FLASH FLOOD THREAT WILL BE HIGHEST THROUGH
MIDNIGHT ACROSS CENTRAL NEVADA, FROM TONOPAH TO DUCKWATER TO
PERHAPS ELY.

TURNER

&&

.PREV DISCUSSION... /ISSUED AT 241 PM /

SYNOPSIS...A VERY MOIST LOW PRESSURE SYSTEM OVER THE REGION WILL
CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS WITH POCKETS OF
HEAVIER RAINFALL ESPECIALLY ACROSS NORTHERN NEVADA THROUGH
THURSDAY. AS WE APPROACH THE WEEKEND THE AREA WILL BECOME DRIER
WITH ISOLATED THUNDERSTORMS ACROSS NORTHERN NEVADA MAINLY NORTH OF
INTERSTATE 80.

SHORT TERM...TONIGHT THROUGH THURSDAY. ISOLATED TO SCATTERED
THUNDERSTORMS ARE FORMING ACROSS THE CWA MAINLY WHERE SOME HEATING
HAS OCCURRED. CAPE WILL APPROACH 1000 TO 1500 J/KG WHERE SOME
HEATING IS OCCURRING WITH PW'S UP TO 1.25" ACROSS NORTHERN NEVADA WITH PW'S
AROUND .75". THESE STORMS ARE VERY EFFICIENT RAIN PRODUCERS SO
AREAS OF FLASH FLOODING ARE POSSIBLE. OPTED TO NOT EXTEND FLASH
FLOOD WATCH FOR TOMORROW ALTHOUGH SOME LOCALIZED AREAS ACROSS
NORTHERN NEVADA COULD RECEIVE HEAVY RAIN AND SOME FLASH FLOODING BUT DID
NOT THINK THREAT WAS HIGH ENOUGH TO WARRANT A WATCH. TONIGHT THE
LOW PRESSURE SYSTEM WILL MEANDER ACROSS NORTHERN NEVADA WITH
RAINSHOWERS AND A FEW LIGHTNING STRIKES POSSIBLE WITH POCKETS OF
HEAVIER RAIN MAINLY ACROSS NORTHERN ELKO COUNTY AND HUMBOLDT
COUNTY.

WEDNESDAY THE LOW PRESSURE WILL STILL HANG TOUGH ACROSS NORTHERN
NEVADA WITH AREAS OF HEAVIER RAINFALL AND ISOLATED TO SCATTERED
THUNDERSTORMS WITH PW'S OF AN INCH OR BETTER TO CONTINUE ACROSS
NORTHERN NEVADA WITH PW'S OF .50 TO .75" ACROSS CENTRAL NEVADA
WHERE LESS SHOWERS AND THUNDERSTORMS ARE EXPECTED.

THURSDAY THE LOW PRESSURE TROUGH WILL FINALLY BEGIN TO PUSH EAST
WITH BEST CHANCE OF THUNDERSTORMS ACROSS NORTHEAST NEVADA IN ELKO
COUNTY. PW'S WILL BE SLIGHTLY ABOVE .75 IN NORTHEAST NEVADA WITH
LOWER PW'S ELSEWHERE SO THUNDERSTORMS WILL BE LESS LIKELY ACROSS
FAR WESTERN AND SOUTHERN PARTS OF THE CWA AS THE AIRMASS DRIES AND
BECOME MORE STABLE.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. SHORT WAVE ENERGY AND
INSTABILITY WILL BRING A THREAT OF THUNDERSTORMS TO NORTHERN NV
THROUGH THE WEEKEND. DIFFERENCES CROP UP BETWEEN THE GFS/EURO MONDAY
AND TUESDAY WHICH WILL HAVE AN IMPACT ON THE SENSIBLE WEATHER. GFS
HOLDS ON TO SOME MOISTURE AND INSTABILITY ACROSS NORTHEAST NV MONDAY
WHILE THE EURO BRINGS A SLUG OF MOISTURE INTO NORTHERN AND CENTRAL
NV FROM THE SOUTH AROUND FOUR CORNERS HIGH. THE GFS WAITS UNTIL
TUESDAY TO BRING UP THIS MOISTURE BY WHICH TIME THE EURO PUSHES THE
MOISTURE EAST OF NEVADA.

AVIATION...A VERY MOIST AIRMASS WILL BRING NUMEROUS SHOWERS AND
SCATTERED THUNDERSTORMS TO NRN NV THROUGH THIS EVENING. CONDITIONS
WILL DROP TO MVFR UNDER THE HEAVIER SHOWERS. ACROSS CENTRAL NV
ISOLATED SHOWERS AND THUNDERSTORMS COULD IMPACT THE KELY TERMINAL
THROUGH 03Z.

FIRE WEATHER...WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS
WITH WETTING RAINS WILL CONTINUE ACROSS NORTHERN NEVADA WITH DRIER
AIR MOVING INTO CENTRAL NEVADA AS WE APPROACH WEDNESDAY. BY THE
WEEKEND MUCH DRIER CONDITIONS EXPECTED WITH ISOLATED THUNDERSTORMS
ACROSS NORTHERN NEVADA MAINLY NORTH OF INTERSTATE 80.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR HUMBOLDT
COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND
NORTHERN EUREKA COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...
SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...
SOUTHWESTERN ELKO COUNTY.

&&

99/99

In the hours before

Special weather statement, Aug 5, 6:53 PM PDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
653 PM PDT TUE AUG 5 2014

NVZ040-060245-
NORTHWESTERN NYE COUNTY NV-
653 PM PDT TUE AUG 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NYE COUNTY UNTIL 745 PM
PDT...

AT 651 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TONOPAH...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   TONOPAH...
   U.S. HIGHWAY 6...U.S. HIGHWAY 95
   STATE HIGHWAY 376...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3816 11734 3832 11721 3813 11686 3804 11705
      3804 11723
TIME...MOT...LOC 0153Z 226DEG 4KT 3805 11727

TURNER
Special weather statement, Aug 5, 9:25 PM PDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
925 PM PDT TUE AUG 5 2014

NVZ035-037-060530-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE
COUNTY NV-
925 PM PDT TUE AUG 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN EUREKA AND
WESTERN WHITE PINE COUNTIES UNTIL 1030 PM PDT...

AT 924 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST
OF EUREKA TO 25 MILES EAST OF PINTO SUMMIT TO 26 MILES SOUTHEAST OF
PINTO SUMMIT...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   HAMILTON...
   ROBINSON SUMMIT...
   LITTLE ANTELOPE SUMMIT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3991 11544 3961 11489 3939 11496 3919 11562
      3935 11557 3963 11584
TIME...MOT...LOC 0425Z 243DEG 22KT 3960 11566 3939 11546
          3925 11551

JRM

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 5:01 PM PDTAreal Flood AdvisoryLKNElko3 hr
Aug 5, 5:08 PM PDTFlash Flood WarningLKNElko3 hr
Aug 5, 5:54 PM PDTAreal Flood AdvisoryLKNNye3 hr
Aug 5, 6:42 PM PDTAreal Flood WarningLKNElko, Humboldt18 hr
Aug 5, 6:48 PM PDTAreal Flood AdvisoryLKNEureka, Lander3 hr
Aug 5, 6:53 PM PDTSpecial Weather StatementLKN52 min
Aug 5, 7:17 PM PDTFlash Flood WarningLKNNye3 hr
Aug 5, 7:30 PM PDTFlash Flood WarningLKNEureka, Lander3 hr
Aug 5, 8:02 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine43 min
Aug 5, 8:07 PM PDTSevere Thunderstorm WarningLKNEureka, Nye, White Pine38 min
Aug 5, 8:19 PM PDTFlash Flood WarningLKNEureka, Nye, White Pine3 hr
Aug 5, 8:40 PM PDTSevere Thunderstorm WarningLKNEureka, Nye, White Pine50 min
Aug 5, 9:25 PM PDTSpecial Weather StatementLKNWhite Pine65 min
Aug 5, 10:11 PM PDTSpecial Weather StatementLKNWhite Pine64 min
Aug 5, 10:46 PM PDTSpecial Weather StatementLKNWhite Pine59 min
Aug 5, 11:00 PM PDTSevere Thunderstorm WarningLKNWhite Pine30 min
Aug 6, 2:00 AM PDTFlash Flood WatchLKNElko, Eureka, Humboldt, Lander, White Pine18 hr
Aug 6, 11:57 AM PDTFlash Flood WarningLKNEureka6 hr
Aug 6, 12:20 PM PDTSpecial Weather StatementLKN40 min
Aug 6, 12:46 PM PDTAreal Flood WarningLKNElko, Humboldt12 hr
Aug 6, 12:46 PM PDTSpecial Weather StatementLKN29 min
Aug 6, 1:30 PM PDTSpecial Weather StatementLKN30 min
Aug 6, 1:47 PM PDTSpecial Weather StatementLKN43 min
Aug 6, 2:04 PM PDTSpecial Weather StatementLKN41 min
Aug 6, 2:26 PM PDTSpecial Weather StatementLKNEureka49 min
Aug 6, 2:29 PM PDTSpecial Weather StatementLKN46 min
Aug 6, 2:45 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine45 min
Aug 6, 2:46 PM PDTSpecial Weather StatementLKN59 min
Aug 6, 3:07 PM PDTFlash Flood WarningLKNEureka, White Pine3 hr
Aug 6, 3:15 PM PDTSevere Thunderstorm WarningLKNElko, White Pine45 min
Aug 6, 3:25 PM PDTSpecial Weather StatementLKNLander50 min
Aug 6, 3:28 PM PDTSpecial Weather StatementLKNEureka47 min
Aug 6, 3:29 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine46 min
Aug 6, 3:33 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine42 min
Aug 6, 3:49 PM PDTFlash Flood WarningLKNElko, White Pine4 hr
Aug 6, 3:54 PM PDTSpecial Weather StatementLKN66 min
Aug 6, 3:54 PM PDTSevere Thunderstorm WarningLKNWhite Pine26 min
Aug 6, 3:57 PM PDTSevere Thunderstorm WarningLKNEureka, Lander48 min
Aug 6, 4:01 PM PDTSevere Thunderstorm WarningLKNElko59 min
Aug 6, 4:09 PM PDTSpecial Weather StatementLKN36 min
Aug 6, 4:27 PM PDTSpecial Weather StatementLKN33 min

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.